# SDR CA000810012

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C DEPARTED WITH NR 2 ENGINE LOOP DEFERRED AS PER MEL. AIRCRAFT TO OPERATE WITH B LOOP SELECTED. 4 HRS AFTER DEPARTURE FLT CREW RECEIVED NR 2 ENGINE FIRE WARNING (LIGHT & AUDIO), FLT CREW ACCOMPLISHED FIRE DRILL & DISCHARGED BOTH FIRE-EX  BOTTLES & SHUT ENGINE DOWN IN FLT. AIRCRAFT DESCENDED TO FL 250 & PROCEEDED TO DESTINATION. FLT ENGINEER & MAINT INSP ENGINE & FOUND NO EVIDENCE OF FIRE: ENGINE GEAR BOX DETECTION LOOP REPLACED, LOOP RECTIFIED & LOOP B  PUT ON DEFERRAL. WITH LOOP SELECTED OFF BY F/E PANEL SWITCH SELECTED TO LOOP B, ACTUAL OR FALSE TRIGGERING OF INDIVIDUAL LOOP SHALL CAUSE BOTH WARNING BELL & IND. LIGHT. FOLLOWING SYS IS ON MEL NO PART HAS BEEN DISCOVERED AT FAULT AS OF YET.
